MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; TRAY FOL TEMP UM 16FR 10ML MF

MEDLINE INDUSTRIES, LP; TRAY FOL TEMP UM 16FR 10ML MF
Catalog Number DYND150816TS
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the customer on (b)(6) 2024, the "patient's urine output had drastically decreased overnight and early in the morning and the physician was notified".The customer reported that "the foley did not appear to be kinked.Despite attempts to reposition the patient and adjust the catheter tubing, there was no urine being drained".The customer stated that "attempts were made to manually irrigate the catheter to dislodge any obstructions, but this was unsuccessful in restoring proper drainage" and also stated "a bladder scan was done at this time, and the volume was noted to be significant at greater than 950ml therefore a decision was made to replace the foley catheter with a new one to ensure proper drainage, which was successful".It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer on (b)(6) 2024, the "patient's urine output had drastically decreased overnight and early in the morning and the physician was notified".

Common Device Name
TRAY FOL TEMP UM 16FR 10ML MF
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key18905945
Report Number1417592-2024-00393
Device Sequence Number20805097
Product Code OHR
UDI-Device Identifier40195327149872
UDI-Public40195327149872
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYND150816TS
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/06/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2024
Initial Report FDA Received Date03/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown